# SDR DALA2016120709656

- Difficulty date: November 29, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP INBD LOWER WEDGE HAS A HOLE.  REMOVED DAMAGED AREA IAW SRM 51-70-13 REPAIR 1 FIG 202. FABRICATED A REPAIR IAW SRM 51-70-13 REPAIR 1 AND INSTALLED IAW SRM 51-70-13 REPAIR 1 FIG 202.
